MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PENCIL,CAUTERY,PUSHBUTTON,STERILE,LF,SS

Medline Industries, LP MEDLINE; PENCIL,CAUTERY,PUSHBUTTON,STERILE,LF,SS
Catalog Number ESPB3000Z
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that product caused burn in the or.
 
Additional Manufacturer Narrative
According to the customer, while using the cautery pencil the scrub tech felt a burning sensation on the "index finger through the glove" but "no skin burn"; the scrub tech changed the gloves and was able to complete the procedure.The customer did not provide neither the sample nor the picture for evaluation.At this time, medline could not confirm the complaint, as it was not able to conduct the investigation, and the cause was documented as sample required to determine cause.If the customer provides any additional information, this complaint will be re-opened.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PENCIL,CAUTERY,PUSHBUTTON,STERILE,LF,SS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50495162
Report Number1417592-2026-26752
Device Sequence Number16109865
Product Code GEI
UDI-Device Identifier30080196775938
UDI-Public30080196775938
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberESPB3000Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown